Please use this identifier to cite or link to this item:
Title: Modelling for nonlinear time series using improved least squares method
Authors: Nakamura, T
Small, M
Issue Date: 2004
Source: Proceedings of International Symposium on Nonlinear Theory and Its Applications (NOLTA’2004), Fukuoka, Japan, November 29-December 3, 2004, p. 195-198 How to cite?
Appears in Collections:Conference Paper

Show full item record

Page view(s)

Last Week
Last month
Citations as of Jun 18, 2018

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.